MathSciNet Relay Station
MathSciNet bibliographic data
MR1887638 11R39 (11F70 14D20 14H60 22E55)
Frenkel, E.; Gaitsgory, D.; Vilonen, K. On the geometric Langlands conjecture. J. Amer. Math. Soc. 15 (2002), no. 2, 367–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement